# SDR SWIA200211064

- Difficulty date: July 17, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 330 hours, 294 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70608
- Part serial: 1172
- Condition: Malfunctioned
- Location: Horiz Stab
- Part time: 286 hours, 267 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CH1 WILL NOT ENGAGE.  REMOVED AND REPLACED TRIM UNIT, HORIZONTAL STAB IAW CRJ MM 27-41-05.  PERFORMED OPS AND FUNCTIONAL CHECK.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO CAT II STATUS.
